U.S. doctors online nowAsk doctors free
Mountain View, CA
A 24-year-old female asked:

Coworker says her hormones are really strong, so women sync to her cycle. i have a mirena (levonorgestrel) iud/don't get my period, but now i get bloating/headaches + mood swings at the same time. are they connected?

1 doctor answer3 doctors weighed in
Dr. Anne Phelan-adams
A Verified Doctoranswered
A US doctor answeredLearn more
No, not medically!: Most of your symptoms are attributable to the hormone levonorgestrel (a synthetic progesterone) in your Mirena IUD. Now, if your co-worker is particularly difficult to work with, she may be contributing to your headaches & mood swings, but this notion that her hormones are so strong that other women sync to her cycle is incorrect.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 9, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.